Anyone know what this is about

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jdlawn
New Member


Date Joined Mar 2005
Total Posts : 8
   Posted 3/29/2005 7:10 AM (GMT -6)   
I wrote on here before,i am having no heartburn problems since taking 1/2 pill of prilosec...however my stomach is like a balloon filled with air,i belch all day long.Even if i get up at 4 in the morning to go too the bathroom i instantly start belching.It is almost like i can feel the air down there,i am surprised why i am not having heartburn symptoms since all this belching going on,but i am trying to figure out if maybe i am starting to feel this way because of the prilosec,because i read where acid deficiency can cause excessive belching,does anyone have a clue what this could be coming from?

ed'skathy
New Member


Date Joined Apr 2005
Total Posts : 8
   Posted 4/9/2005 7:40 PM (GMT -6)   
Get into a doctor and have it checked out. It may be a side effect from the medican or it could be serious. The medication you are on raised my bloodpersure to 150/110. You may need to take some other drug or have a problem. Good luck!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, April 21, 2018 6:30 PM (GMT -6)
There are a total of 2,954,074 posts in 324,074 threads.
View Active Threads


Who's Online
This forum has 162135 registered members. Please welcome our newest member, Codysdad.
315 Guest(s), 9 Registered Member(s) are currently online.  Details
julala, Im_Patient, Spring, aguywithuc, Girlie, Saipan Paradise, The Sal, RobLee, Tall Allen